# SDR SWIA202404250315

- Difficulty date: February 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD "A" BRACKET IS CRACKED    (C-CHECK RO 4/24/2024)   REPLACED I/B STAND-OFF ANGLE P/N CN624-2082-201 ON L/H LOWER TRANS COWL,  REF. REO 670-54-21-971, REV. B, 2023-11-28. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
